# SDR HALA2011011300063

- Difficulty date: January 13, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 73,855 hours, 32,204 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2 NOSE COWL OUTER L/E SKIN DAMAGED AT 5 O'CLOCK & 4" FROM FRONT.  GOUGE REMOVED IAW SRM 51-10-02, REV 84.  REMOVAL CONFIRMED BY 10X MAGNIFICATON.
